Sale!

Paracetamol Ascorbic acid | Flupostad powder for solution for oral administration 5 g sachets 5 pcs

(5 customer reviews)

$24.00 $17.00

Buy Paracetamol Ascorbic acid | Flupostad powder for solution for oral administration 5 g sachets 5 pcs | Paypal | NO PRIOR PRESCRIPTION NEEDED! Anonimity & Fast World Shipping! – world.buy-pharm.com

6 in stock

Description

Latin name

GRIPPOSTAD

Release form

Powder for preparation of oral solution 600 mg + 50 mg 5 g of powder in bags. The edges of the bags are covered with sealing tape. The material of the bags is a composite film of aluminum, paper and polyethylene.

5 sachets with instructions for use in a cardboard box.

Packaging

5 g – laminated aluminum foil bags (5) – packs of cardboard.

Pharmacological action

Pharmacodynamics

Combined drug. Paracetamol has an analgesic (analgesic) and antipyretic effect. Non-narcotic analgesic, blocks types I and II cyclooxygenase, mainly in the central nervous system, affecting the centers of pain and thermoregulation. In inflamed tissues, cellular peroxidases neutralize the effect of paracetamol on cyclooxygenase, which explains the almost complete absence of anti-inflammatory effect. The absence of a blocking effect on the synthesis of prostaglandins in peripheral tissues leads to the absence of a negative effect on water-salt metabolism (delay of sodium and water ions) and the mucous membrane of the gastrointestinal tract.

Ascorbic acid is involved in the regulation of redox processes, carbohydrate metabolism, blood coagulation, tissue regeneration (recovery), in the synthesis of steroid hormones increases the body’s resistance to infections, reduces vascular permeability, reduces the need for vitamins B1, B2, A, E, folic acid, pantothenic acid. It improves the tolerance of paracetamol and lengthens its effect (slowing down its excretion).

Pharmacokinetics of

When administered orally, paracetamol is rapidly and completely absorbed. The maximum plasma concentration is reached 30-60 minutes after ingestion.

Paracetamol is rapidly distributed to all tissues. Blood, plasma, and saliva have comparable concentrations. Communication with plasma proteins is low.

Penetrates the blood-brain barrier. Less than 1% of the dose of paracetamol taken by the nursing mother passes into breast milk.

Metabolized in the liver in three main ways: conjugation with glucuronides, conjugation with sulfates, oxidation by microsomal liver enzymes. In the latter case, toxic intermediate metabolites are formed, which are subsequently conjugated with glutathione, and then with cysteine ​​and mercapturic acid. The main isoenzymes of cytochrome P450 for this metabolic pathway are the isoenzyme CYP2E1 (mainly), CYP1A2 and CYP3A4 (secondary role). With glutathione deficiency, these metabolites can cause damage and necrosis of hepatocytes.

Additional metabolic pathways include hydroxylation to 3-hydroxyparacetamol and methoxylation to 3-methoxyparacetamol, which are subsequently conjugated to glucuronides or sulfates.

In adults, glucuronidation predominates, in newborns (including premature infants) and young children – sulfation. Conjugated paracetamol metabolites (glucuronides, sulfates and conjugates with glutathione) have low pharmacological (including toxic) activity.

Paracetamol is primarily excreted in the urine. 90% of the absorbed amount is excreted through the kidneys within 24 hours, mainly in the form of metabolites: glucuronides (60-80%) and sulfates (20-30%). Less than 5% is excreted unchanged. The elimination half-life is 1-4 hours. The half-life can be lengthened in cases of liver and kidney disease, with an overdose and in newborns. The maximum effect and average duration of action (4-6 hours) approximately correlates with plasma concentration.

In patients with severe renal failure (creatinine clearance less than 10 ml / min), the excretion of paracetamol and its metabolites is slowed down.

Ascorbic acid is absorbed in the gastrointestinal tract (mainly in the jejunum). With an increase in dose to 200 mg, up to 140 mg (70%) is absorbed, with a further increase in dose, absorption decreases (50-20%). Communication with plasma proteins – 25%. The concentration of ascorbic acid in the plasma is normally about 10-20 μg / ml, the reserves in the body are about 1, 5 g when taking the daily recommended doses and 2.5 g when taking 200 mg per day. The time to reach maximum concentration after ingestion is 4 hours.

Easily penetrates into white blood cells, platelets, and then – into all tissues, the highest concentration is reached in the glandular organs, white blood cells, liver and lens of the eye penetrates the placenta. The concentration of ascorbic acid in leukocytes and platelets is higher than in red blood cells and in plasma.

Metabolized mainly in the liver to deoxy-ascorbic acid and then to oxaloacetic and ascorbate-2-sulfate.

It is excreted by the kidneys, through the intestines, with sweat, breast milk unchanged and in the form of metabolites.

Indications

Feverish syndrome with colds. Pain syndrome of mild to moderate severity: arthralgia, myalgia, neuralgia, migraine, toothache and headache, algomenorrhea (painful menstruation).

Contraindications

Hypersensitivity (hypersensitivity to the drug), gastrointestinal bleeding, portal hypertension (increased blood pressure in the portal vein), deficiency of glucose-6-phosphate dehydrogenase, phenylketonuria, severe impaired liver and kidney function, diseases of the blood system (anemia, thrombocytopenia, leukopenia). Children under 12 years old and patients weighing less than 40 kg.

With caution

Impaired liver and kidney function, Gilbert, Dubin-Johnson and Rotor syndrome, viral hepatitis, alcoholism (alcoholic liver damage), advanced age, concomitant use of other paracetamol-containing drugs.

Pregnancy and lactation

There are no data on the efficacy and safety studies of the combination of paracetamol and ascorbic acid in pregnant and lactating women. Thus, It is not possible to assess the possible ratio of risk and benefit, and therefore the use of the drug in these categories of patients is not recommended.

Composition

1 sachet (5 g) of the preparation contains: Active substances

Paracetamol – 0.600 g, ascorbic acid – 0.050 g

Excipients

Ethyl cellulose, silicon dioxide colloidal (silicon dioxide colloidal anhydrous), citric acid, aspartame ), sucrose, lemon flavor.

Dosing and Administration

The dose of paracetamol depends on age and body weight, in general 10-15 mg / kg of body weight once, the maximum daily dose is 60 mg / kg of body weight.

A single dose (1 sachet) of the equivalent of 600 mg of paracetamol.

Body weight Maximum allowable single dose in sachets Maximum allowable daily dose in sachets Maximum allowable daily dose in sachets

the maximum daily dose is 60 mg / kg body weight.

A single dose (1 sachet) of the equivalent of 600 mg of paracetamol.

Body weight Maximum allowable single dose in sachets Maximum allowable daily dose in sachets Maximum allowable daily dose in sachets

the maximum daily dose is 60 mg / kg body weight.

A single dose (1 sachet) of the equivalent of 600 mg of paracetamol.

Body weight Maximum allowable single dose in sachets Maximum allowable daily dose in sachets Maximum allowable daily dose in sachets

Over 66 kg 1 sachet 4 sachets (equivalent to 2400 mg of paracetamol) 4000 mg

51-65 kg 1 sachet 4 sachets (equivalent to 2400 mg of paracetamol) 3000 mg

40-50 kg 1 sachet 3 sachets (equivalent to 1800 mg of paracetamol) 2000 mg

Taking the drug can be repeated after 6-8 hours, i.e. 3-4 sachets per day. The interval between each dose should be at least 6 hours.

Do not exceed a single dose of the drug.

If the patient is taking other paracetamol-containing drugs at the same time, the maximum allowable daily dose of paracetamol should not be exceeded (see table).

Patients with liver or kidney disease and Gilbert’s syndrome: dosage should be reduced or the interval between doses should be increased.

Patients with severe renal failure: in such cases (creatinine clearance less than 10 ml / min), the interval between doses should be at least 8 hours.

Elderly patients: no special dose adjustment is required.

The contents of one sachet should be poured into a glass, pour the required amount of hot water, mix and immediately drink the resulting warm drink. Use after meals may delay the onset of the drug.

The drug should not be used for more than 3 days without the advice of a doctor. It is necessary to consult a doctor if symptoms persist for more than 3 days.

Side effects

Allergic reactions (skin rash, itching, urticaria, angioedema), nausea, epigastric pain anemia, thrombocytopenia, agranulocytosis.

With prolonged use in large doses, hepatotoxic and nephrotoxic effects impaired hematopoiesis.

Drug Interaction

Do not use other medicines containing paracetamol, as well as other non-narcotic analgesics, non-steroidal anti-inflammatory drugs (metamizole sodium, acetylsalicylic acid, ibuprofen, etc.)

Prolonged use of paracetamol and other non-steroidal anti-inflammatory drugs increases the risk of “analgesic” nephropathy and renal papillary necrosis, as well as the onset of end-stage renal failure. The concomitant long-term administration of high-dose paracetamol and salicylates increases the risk of kidney or bladder cancer. Diflunisal increases the plasma concentration of paracetamol by 50% – the risk of hepatotoxicity.

Myelotoxic drugs increase the hematotoxicity of the drug.

Inductors of liver microsomal enzymes (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants) increase the production of hydroxylated active metabolites, which determines the possibility of severe intoxication with small overdoses.

Inhibitors of microsomal liver enzymes (cimetidine) reduce the risk of hepatotoxic action of the drug.

Concomitant administration of paracetamol and ethanol may enhance the hepatotoxicity of paracetamol and promote acute pancreatitis.

Reduces the effectiveness of uricosuric drugs. Metoclopramide increases the absorption of paracetamol. The use of drugs that slow the emptying of the stomach (for example, propantheline bromide), helps to reduce the absorption of paracetamol.

Increases toxicity of chloramphenicol.

May increase the effect of indirect anticoagulants.

Overdose

Symptoms of

For the first 24 hours after ingestion – pallor, nausea, vomiting, anorexia, abdominal pain impaired glucose metabolism, metabolic acidosis. Symptoms of liver dysfunction may occur 12-48 hours after overdose. In severe overdose – hepatic failure with progressive encephalopathy, coma, death acute renal failure with tubular necrosis (including in the absence of severe liver damage) arrhythmia, pancreatitis. Hepatotoxic effect in adults is manifested with intake of 10 g or more.

Treatment of

Introduction of SH-group donors and glutathione precursors – methionine – for 8-9 hours after overdose and acetylcysteine ​​- for 8 hours The need for additional therapeutic measures (further administration of methionine, intravenous acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as the time elapsed after its administration.

Storage conditions

At a temperature not exceeding 30 ° C. Keep out of the reach of children.

Expiration

5 years.

Deystvuyuschee substances

Paracetamol, ascorbic acid

Dispensing conditions at

pharmacies Over-the-counter

Shtada Artsnaymittely AG, Germany

Additional information

Brand

5 reviews for Paracetamol Ascorbic acid | Flupostad powder for solution for oral administration 5 g sachets 5 pcs

  1. David

    Everything as described. Looking forward to using.

  2. Bryan

    store is great to work with. I highly recommend!

  3. Brian

    A+ Thanks

  4. Justin

    Great communication and awesome person to deal with! Buy with Confidence!

  5. Tiffany

    A+++++

Add a review

Your email address will not be published. Required fields are marked *